Advertisement

Parametric Optimality in Semi-infinite Fractional Programs

  • Ram U. VermaEmail author
Chapter
Part of the Infosys Science Foundation Series book series (ISFS)

Abstract

Based on the second-order generalized (\(\phi ,\) \(\eta ,\) \(\zeta ,\) \(\rho ,\) \(\theta ,\) \(\tilde{m}\))-invexity, a set of generalized second-order parametric necessary optimality conditions and several sets of second-order sufficient optimality conditions for a semi-infinite discrete minmax fractional programming problem applying various generalized second-order (\(\phi ,\) \(\eta ,\) \(\zeta ,\) \(\rho ,\) \(\theta ,\) \(\tilde{m}\))-invexity constraints are presented.

References

  1. 1.
    Rückman, J.J., Shapiro, A.: Second-order optimality conditions in generalized semi-infinite programming. Set-Valued Anal. 9, 169–186 (2001)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Sach, P.H.: Second-order necessary optimality conditions for optimization problems involving set-valued maps. Appl. Math. Optim. 22, 189–209 (1990)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Schaible, S.: Fractional programming: a recent survey. J. Stat. Manag. Syst. 5, 63–86 (2002)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Schaible, S., Shi, J.: Recent developments in fractional programming: single ratio and max-min case. In: Nonlinear Analysis and Convex Analysis, pp. 493–506. Yokohama Publishers, Yokohama (2004)Google Scholar
  5. 5.
    Stancu-Minasian, I.M.: Fractional Programming: Theory, Models and Applications. Kluwer, Dordrecht (1997)Google Scholar
  6. 6.
    Stancu-Minasian, I.M.: A sixth bibliography of fractional programming. Optimization 55, 405–428 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Verma, R.U.: Hybrid \((\cal{G},\beta,\phi,\rho,\theta,\tilde{p},\tilde{r})\)-univexities of higher-orders and applications to minimax fractional programming. Trans. Math. Program. Appl. 1(5), 63–86 (2013)Google Scholar
  8. 8.
    Verma, R.U., Zalmai, G.J.: Generalized parametric duality models in discrete minmax fractional programming based on second-order optimality conditions. Commun. Appl. Nonlinear Anal. 22(2), 17–36 (2015)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Verma, R., Zalmai, G.J.: Generalized second-order parameter-free optimality conditions in discrete minmax fractional programming. Commun. Appl. Nonlinear Anal. 22(2), 57–78 (2015)zbMATHMathSciNetGoogle Scholar
  10. 10.
    Verma, R.U., Zalmai, G.J.: Parameter-free duality models in discrete minmax fractional programming based on second-order optimality conditions. Trans. Math. Program. Appl. 2(11), 1–37 (2014)zbMATHGoogle Scholar
  11. 11.
    von Neumann, J.: A model of general economic equilibrium. Rev. Econ. Stud. 13, 1–9 (1945)CrossRefGoogle Scholar
  12. 12.
    Wang, S.Y.: Second order necessary and sufficient conditions in multiobjective programming. Numer. Funct. Anal. Optim. 12, 237–252 (1991)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Werner, J.: Duality in generalized fractional programming. Int. Ser. Numer. Anal. 84, 341–351 (1988)MathSciNetGoogle Scholar
  14. 14.
    Yang, X.Q.: Second-order conditions in \(C^{1,1}\) optimization with applications. Numer. Funct. Anal. Optim. 14, 621–632 (1993)CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    Yang, X.Q.: Second-order global optimality conditions of convex composite optimization. Math. Prog. 81, 327–347 (1998)zbMATHMathSciNetGoogle Scholar
  16. 16.
    Yang, X.Q.: Second-order global optimality conditions for optimization problems. J. Global Optim. 30, 271–284 (2004)CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Zalmai, G.J.: Optimality conditions and duality for constrained measurable subset selection problems with minmax objective functions. Optimization 20, 377–395 (1989)CrossRefzbMATHMathSciNetGoogle Scholar
  18. 18.
    Zalmai, G.J.: Optimality principles and duality models for a class of continuous-time generalized fractional programming problems with operator constraints. J. Stat. Manag. Syst. 1, 61–100 (1998)CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Zalmai, G.J.: Generalized second-order \((\cal{F},\beta,\phi,\rho,\theta )\)-univex functions and parametric duality models in semiinfinite discrete minmax fractional programming. Adv. Nonlinear Var. Inequal. 15(2), 63–91 (2012)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.Department of MathematicsTexas State UniversitySan MarcosUSA

Personalised recommendations